RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Oper. Res., 2017, Volume 42, Issue 4, Pages 1106–1134 (Mi mor1)  

On the width of semi-algebraic proofs and algorithms

Alexander Razborovab

a Departments of Mathematics and Computer Science, University of Chicago, Chicago, Illinois 60637
b Steklov Mathematical Institute, Moscow, Russia 117418

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation [Grant 14-50-00005].


DOI: https://doi.org/10.1287/moor.2016.0840


Bibliographic databases:

Received: 16.02.2016
Accepted:26.10.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/mor1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020